Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 4, pp. 739-795.

In this work we continue the study of the Weyl asymptotics of the distribution of eigenvalues of non-self-adjoint (pseudo)differential operators with small random perturbations, by treating the case of multiplicative perturbations in arbitrary dimension. We were led to quite essential improvements of many of the probabilistic aspects.

Dans ce travail nous continuons l’étude de l’asymptotique de Weyl de la distribution des valeurs propres d’opérateurs (pseudo-)différentiels avec des perturbations aléatoires petites, en traitant le cas des perturbations multiplicatives en dimension quelconque. Nous avons été amenés à faire des améliorations essentielles des aspects probabilistes.

DOI: 10.5802/afst.1223
Sjöstrand, Johannes 1

1 IMB, Université de Bourgogne, 9, av. A. Savary, BP 47870, FR-21078 Dijon cedex and UMR 5584 du CNRS
@article{AFST_2009_6_18_4_739_0,
     author = {Sj\"ostrand, Johannes},
     title = {Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {739--795},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 18},
     number = {4},
     year = {2009},
     doi = {10.5802/afst.1223},
     mrnumber = {2590387},
     zbl = {1194.47058},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/afst.1223/}
}
TY  - JOUR
AU  - Sjöstrand, Johannes
TI  - Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2009
DA  - 2009///
SP  - 739
EP  - 795
VL  - Ser. 6, 18
IS  - 4
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://www.numdam.org/articles/10.5802/afst.1223/
UR  - https://www.ams.org/mathscinet-getitem?mr=2590387
UR  - https://zbmath.org/?q=an%3A1194.47058
UR  - https://doi.org/10.5802/afst.1223
DO  - 10.5802/afst.1223
LA  - en
ID  - AFST_2009_6_18_4_739_0
ER  - 
%0 Journal Article
%A Sjöstrand, Johannes
%T Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2009
%P 739-795
%V Ser. 6, 18
%N 4
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1223
%R 10.5802/afst.1223
%G en
%F AFST_2009_6_18_4_739_0
Sjöstrand, Johannes. Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 4, pp. 739-795. doi : 10.5802/afst.1223. http://www.numdam.org/articles/10.5802/afst.1223/

[1] Bordeaux-Montrieux (W.).— Loi de Weyl presque sûre et résolvante pour des opérateurs différentiels non-autoadjoints, Thesis, CMLS, Ecole Polytechnique, 2008. http://pastel.paristech.org/5367/.

[2] Dimassi (M.), Sjöstrand (J.).— Spectral asymptotics in the semi-classical limit, London Math. Soc. Lecture Notes Ser., 268, Cambridge Univ. Press, (1999). | MR | Zbl

[3] Gohberg (I.C.), Krein (M.G.).— Introduction to the theory of linear non-selfadjoint operators, Translations of mathematical monographs, Vol 18, AMS, Providence, R.I. (1969). | MR | Zbl

[4] Grigis (A.), Sjöstrand (J.).— Microlocal analysis for differential operators, London Math. Soc. Lecture Notes Ser., 196, Cambridge Univ. Press, (1994). | MR | Zbl

[5] Hager (M.).— Instabilité spectrale semiclassique pour des opérateurs non-autoadjoints. I. Un modèle, Ann. Fac. Sci. Toulouse Math. (6)15(2), p. 243-280 (2006). | Numdam | MR | Zbl

[6] Hager (M.).— Instabilité spectrale semiclassique d’opérateurs non-autoadjoints. II. Ann. Henri Poincaré, 7(6), p. 1035-1064 (2006). | MR | Zbl

[7] Hager (M.), Sjöstrand (J.).— Eigenvalue asymptotics for randomly perturbed non-selfadjoint operators, Math. Annalen, 342(1), p. 177-243 (2008). | MR | Zbl

[8] Hörmander (L.).— Fourier integral operators I, Acta Math., 127, p. 79-183 (1971). | MR | Zbl

[9] Iantchenko (A.), Sjöstrand (J.), Zworski (M.).— Birkhoff normal forms in semi-classical inverse problems, Math. Res. Lett. 9(2-3), p. 337-362 (2002). | MR

[10] Seeley (R.T.).— Complex powers of an elliptic operator. 1967 Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966) p. 288-307 Amer. Math. Soc., Providence, R.I. | MR | Zbl

[11] Sjöstrand (J.).— Resonances for bottles and trace formulae, Math. Nachr., 221, p. 95-149 (2001). | MR | Zbl

[12] Sjöstrand (J.), Vodev (G.).— Asymptotics of the number of Rayleigh resonances, Math. Ann. 309, p. 287-306 (1997). | MR | Zbl

[13] Sjöstrand (J.), Zworski (M.).— Fractal upper bounds on the density of semiclassical resonances, Duke Math J, 137(3), p. 381-459 (2007). | MR

[14] Sjöstrand (J.), Zworski (M.).— Elementary linear algebra for advanced spectral problems, Annales Inst. Fourier, 57(7), p. 2095-2141 (2007). | Numdam | MR | Zbl

[15] Wunsch (J.), Zworski (M.).— The FBI transform on compact C manifolds, Trans. A.M.S., 353(3), p. 1151-1167 (2001). | MR | Zbl

Cited by Sources: